# SDR CA070904003

- Difficulty date: August 29, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 38,368 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Part time: 39,503 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE A-CHECK INSPECTION, MAINTENANCE DETECTED A CRACKED RT NOSE LANDING GEAR TRUNNION FITTING. THE AIRCRAFT WAS RE- POSITIONED FOR PART REPLACEMENT. (TC NR 20070904003)
